Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 11, Pages 1633–1647 (Mi zvmmf1420)  

This article is cited in 3 scientific papers (total in 3 papers)

Multipole method for the Dirichlet problem on doubly connected domains of complex geometry: A general description of the method

V. I. Vlasov, S. L. Skorokhodov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (2991 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:11, 1567–1581

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65N35; Secondary 35J05
Received: 21.06.2000

Citation: V. I. Vlasov, S. L. Skorokhodov, “Multipole method for the Dirichlet problem on doubly connected domains of complex geometry: A general description of the method”, Zh. Vychisl. Mat. Mat. Fiz., 40:11 (2000), 1633–1647; Comput. Math. Math. Phys., 40:11 (2000), 1567–1581

Citation in format AMSBIB
\Bibitem{VlaSko00}
\by V.~I.~Vlasov, S.~L.~Skorokhodov
\paper Multipole method for the Dirichlet problem on doubly connected domains of complex geometry: A general description of the method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 11
\pages 1633--1647
\mathnet{http://mi.mathnet.ru/zvmmf1420}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1830998}
\zmath{https://zbmath.org/?q=an:1004.65116}
\elib{https://elibrary.ru/item.asp?id=13355362}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 11
\pages 1567--1581


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1420
  • http://mi.mathnet.ru/eng/zvmmf/v40/i11/p1633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Volkov-Bogorodskii, Yu. G. Evtushenko, V. I. Zubov, S. A. Lur'e, “Calculation of deformations in nanocomposites using the block multipole method with the analytical-numerical account of the scale effects”, Comput. Math. Math. Phys., 46:7 (2006), 1234–1253  mathnet  crossref  mathscinet  elib
    2. S. I. Bezrodnykh, “Analytic continuation of the Appell function $F_1$ and integration of the associated system of equations in the logarithmic case”, Comput. Math. Math. Phys., 57:4 (2017), 559–589  mathnet  crossref  crossref  mathscinet  isi  elib
    3. S. I. Bezrodnykh, “The Lauricella hypergeometric function $F_D^{(N)}$, the Riemann–Hilbert problem, and some applications”, Russian Math. Surveys, 73:6 (2018), 941–1031  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:334
    Full text:131
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021